Sur une classe d'algèbre de fonctions généralisées application aux systèmes différentiels
Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 1, pp. 27-35.
@article{AMBP_1997__4_1_27_0,
     author = {Delcroix, Antoine},
     title = {Sur une classe d'alg\`ebre de fonctions g\'en\'eralis\'ees application aux syst\`emes diff\'erentiels},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {27--35},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {1},
     year = {1997},
     zbl = {0887.46015},
     mrnumber = {1442331},
     language = {fr},
     url = {www.numdam.org/item/AMBP_1997__4_1_27_0/}
}
Delcroix, Antoine. Sur une classe d'algèbre de fonctions généralisées application aux systèmes différentiels. Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 1, pp. 27-35. http://www.numdam.org/item/AMBP_1997__4_1_27_0/

[1] S. Albeverio, Z. Haba and F. Russo. Trivial solutions for a nonlinear two space dimensional wave equation perturbed by space-time white noise. Prépublication de l'Université de Provence, .n°93-17. | MR 1415183

[2] H.A. Biagoni. A nonlinear theory of generalized functions. Lecture Notes in Math, 1421Springer Verlag, Berlin, 1990. | MR 1049623 | Zbl 0694.46032

[3] J.F. Colombeau. Elementary introduction to New Generalized Functions. North Holland, Amsterdam, 1985. | MR 808961 | Zbl 0584.46024

[4] A. Delcroix. Fonctions généralisées et analyse non standard. Monatsh. Math. Sous presse. | MR 1430500 | Zbl 0902.46020

[5] A. Delcroix. Une algèbre de fonctions généralisées stable par exponentielle. Prépublication de l'Université Antilles-Guyane, avril 1995.

[6] A. Delcroix et D. Scarpalezos. Topologies on asymptotic algebras of generalized functions and applications. Prépublication de l'Université Antilles-Guyane, décembre 1996. | MR 1640508

[7] Yu.V. Egorov .A contribution to the theory of generalized functions. Russian Math. Surveys 45:5 (1990), 1-49. Translated from: Uspekhi Mat. Nauk 45:5, 1990, 3-40. | MR 1084986 | Zbl 0754.46034

[8] J.A. Marti, P.S. Nuiro, V. Valmorin. On a nonlinear Goursat problem. A paraître dans "Proceedings of the International Conference on Generalized Functions, Novi Sad, 1996”. | MR 1640514

[9] E. Nelson. Internal Set Theory: a new approach to nonstandard analysis. Bull. Amer. Math. Soc, 83(6), p.1165-1198, 1977. | MR 469763 | Zbl 0373.02040

[10] M. Oberguggenberger. Nonlinear theories of generalized functions. Proceedings of the International Conference on Applications of Nonstandard Analysis, Functional Analysis and Probability Theory. Blaubeuren, 1992.

[11] E.E. Rosinger. Generalized solutions of nonlinear partial differential equations. North Holland, Amsterdam, 1990. | MR 1091547 | Zbl 0635.46033

[12] D. Scarpalezos. Colombeau generalized functions : topological structures; microlocal properties. A simplified point of view. Prépublication de l'Université de Paris 7, 1993.